MathSciNet Relay Station
MathSciNet bibliographic data
MR254870 (40 #8077) 57.40 (22.00)
Auslander, L.; Tolimieri, R. On a conjecture of G. D. Mostow and the structure of solvmanifolds. Bull. Amer. Math. Soc. 75 1969 1330–1333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement